# SDR CALA0200193

- Difficulty date: April 9, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NLG LT AND RT MAIN TRUNNION SUPPORT FITTING BEARING SEATS CORRODED.  THE CORROSION WAS REMOVED, THE AREAS WERE REWORKED AND BUSHINGS WERE INSTALLED AT EACH LOCATION IAW ECRA 5343-01006 REV A.
